# SDR ASAA2020122633743

- Difficulty date: December 26, 2020
- Submitted: December 29, 2020
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 51,797 hours, 15,361 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIGHT PACK CAUTION LIGHT ILLUMINATED WITH MASTER RECALL.  LIGHT EXTINGUISHED WITH MASTER CAUTION RESET.  GROUNDED-YES.  PACK ZONE TEMP CONTROL BITE, PER B737-800 FIM 21-62 TASK 801 SHOWED FAULT ON RIGHT PZTC FOR RIGHT PACK TCV ON BIT AND PREV FLT.  ACCOMPLISHED T/S FOR RIGHT PACK TCV FAULT, PER FIM 21-62 TASK 830-INITIAL EVALUATION (PZTC VERIFY TEST) DID NOT CONFIRM FAULT-VERIFY TEST PASSED AND FAULT RESET.  OPERATED PACK AND VERIFIED OPERATION OF PACK TCV AND PERFORMED PZTC BITE, PER FIM 21-62 TASK 801, ALL TESTS PASS.
